Discussions that mention differin

Acne board


I started using differin and clindamycin two and half weeks ago and since day one my skin has been breaking out and I have developed severe acne. I'm really hoping this is the 'initial breakout' that I've heard could occur but I'm freaking out. I don't know what to do. I feel like I'm too far in to stop using it but I'm afraid of it not clearing up. I want to give it time but how much longer should I wait?? I'm scared it's just going to continue like this. It was bad when I went on it, but it's terrible now. I know it's only been just over two weeks, but I'm scared. My face hurts and I don't want to see anyone. Can anyone relate to this?
Nah don't be sorry! I have a number of questions myself. There should be instructions in the box, but I do believe it says apply to "affected areas", so maybe just test it out in the places you usually break out, because it will most likely dry your entire face out if you apply it to your entire face. Gah is there anyone that has experience with these topicals?! I remember being on Differin a long time ago, it was about 5 years ago and I can't remember the results I got from it, but my acne back then was very mild (a couple zits a week). I'll let you know how it goes though. This Friday will be the third week so I should begin noticing some sort of improvement in the next 3 weeks...hoping! I have noticed a slight reduction in dryness, I mean it's still flakey in some spots but it's not completely chapped as it was the first week so that has to be a good sign. This has to be an initial breakout. There's no other explanation well ... I've been under a lot of stress lately so that could be contributing to it as well. I'll let you know how it works out though.